# SDR R61A201408020957

- Difficulty date: August 2, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000197
- Aircraft time: 14,285 hours, 9,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CF3 LT INBD SEAT TRACK BEAM FWD OF FRAME 85 IS CORRODED.  MX R & R  CF3 LT INBD SEAT TRACK BEAM FWD OF FRAME 85 IAW SRM 51-40-02, 51-43-01.
